# SDR UALA2011112106341

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 24
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PIMU BITE CHECK FOUND NR 2 ENG EEC CH A FAULT CAT 2 MESSAGE EEC CH A TCA SOL W-A FAIL.  TROUBLESHOT REF FIM 71 PIMU MESSAGE INDEX PG64K,PG64L, MESSAGE 354-22 & REF WDM 71-51-14.  COMPLETED TO ITEM G INDICATES NEED EEC.  REF PTT # 6562008 FOR T-S (VERIFIED 62 OHMS AT TVBCA SOL), REPLACED R ENG EEC AND MADE W-U FOR R ENG EEC IDLE TEST NR 6.
